# SDR SWIA200921087

- Difficulty date: February 22, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 15,057 hours, 11,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4680 - AFT EMERGENCY LIGHT POD INOP.  RELAMPED.
